# SDR UIEA2020072971621

- Difficulty date: July 26, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,529 hours, 20,296 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Modulation Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT DECK TEMP EICAS MESSAGE ALONG WITH OVHD TEMP CONTROL INOPERATIVE. TROUBLESHOT IAW FIM 21-60 FT 805 AND FT 805. TRIM VALVE FLIGHT DECK LIGHT WAS ON. ON THE ZONE TEMP CONTROLLER IAW AMM 21-61-07-004-006. FOUND LOOSE CONNECTOR PLUG ON TRIM AIR MODULATING VALVE. REMOVED AND CLEANED THE CONNECTOR PLUG, OPS CHECKED NORMAL.
